Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes vaginal spotting and white specks in stool?

Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 2833 Questions

default
Posted on Tue, 20 Oct 2015 in Women's Health
Question: Hi,
I have been spotting for a few days now. It started of brown and now it is a deep red along with a thickness to it. I do not believe it is my period. It is too light. Also, I have had white specks in my stool lately. The stool problem has been going on for at least a week now. I read online somewhere that I could be pregnant, so I took a pregnancy test and I am not pregnant. I'm not sure if any of this is normal or not? Please help...
doctor
Answered by Dr. Soumya 23 minutes later
Brief Answer:
Let me know last period date and sexual intercourse dates

Detailed Answer:
Hi,

I understand your concerns about the possibility of pregnancy.

Let me know when was Your last period date and date of sexual intercourse. If periods is within one month, this could be your implantation bleeding that occurs during pregnancy.

Let me know if you need any more clarification.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Soumya 11 minutes later
My last period was
My last period was September 5 and I had intercourse before then...
doctor
Answered by Dr. Soumya 10 hours later
Brief Answer:
No possibility of pregnancy

Detailed Answer:
Hi,

If your period was on September 5 and you had intercourse before that, there is no possibility of pregnancy.

Don't worry about pregnancy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Soumya 9 minutes later
So then what is going on?
doctor
Answered by Dr. Soumya 3 hours later
Brief Answer:
Variation in bleeding

Detailed Answer:
Hi,

This seems to be temporary variation in bleeding pattern due to hormonal changes. There is nothing to worry about.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on